# SDR IPXA2021102875414

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 28,128 hours, 18,954 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: 141N5313141
- Part serial: NA
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MAIN CABIN SEAT TRACK AT BL 0 FROM STA 345-365 HAS CORROSION.REMOVED AND REPLACED SEAT TRACK FROM STA 324-430 AT BL 0 IAW SRM 51-40-02-0G AND BOEING DWG 141N5131
